# SDR AALA201902069003

- Difficulty date: February 4, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 58,398 hours, 23,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bladder
- Condition: Odor
- Location: Door Sill Drain
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW AS WELL AS PASSENGERS REPORTED A STRONG ODOR IN THE CABIN.  DIFFICULT TO ISOLATE SOURCE, IT SMELLED LIKE HUMAN WASTE AND/OR VOMIT.  ODOR INTENSIFIED AFTER TAKEOFF.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED MCM 05-96-70, AND MCM 38-94-14.  REMOVED, CLEANED, AND REINSTALLED FOWARD DRAIN BLADDER OF L1 DOOR AND R1 DOOR SILL IAW AMM 38-31-03-000-802.  MAINTENANCE ACCOMPLISHED A GREY WATER SYSTEM CLEANING ON THE L4 DOOR AND R4 DOOR IAW AMM 38-31-00 100-801, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
